# SDR 95ZZZM44

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Part time: 51,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR AREAS OF DAMAGE RIGHT WING INBOARD AFT FLAP P/N 65B0207020, TWO DEEP GOUGES, ONE IS AFT OF THE NR 3 EXTEND/RETRACT ARM AND THE OTHER ONE IS 34 INCHES FROM THE NR 2 EXTENSION/RETRACTION ARM.  TWO AREAS OF DELAMINATION, ONE 6 INCHES FROM TRAILING EDGE OUTBOARD AT THE NR 2 EXTEND/RETRACT ARM.  THE OTHER 14 INCHES FROM THE TRAILING EDGE OUTBOARD AT THE NR 2 EXTEND/RETRACT ARM.  REPLACED AFT FLAP ASSEMBLY IAW BOEING MM 27-51-03.  TOTAL CYCLES 18248.
